Ativan. I would wake up in the mornings very groggy and couldn't get motivated until around 2pm. Very annoying. my Dr just had me drop back down to 10mg and 1mg of ativan. Big difference. my question is will the 10mg still help wih my nerve pain along witn my anxiety? Has anyone taken 10mg at night and 10mg in the morning? If so please let me know how the morning one makes you feel. I am currently on short term leave from work and need to know how I will do at work. I am a Phlebotomist (sticking needles in pts arms daily) and need to make sure I will be ok. Thank you for any feedback I can get.
Take my advice, I've taken amitriptyline for years, do not take it in the morning, you'll be in bed all day. The best thing to do is take it 2 hrs before bed time since it takes a while to work, then its longer until you have to get up in the morning. You will get used to it to a certain extent but it can make groggy once in a while.
Amitriptyline is always best to take at bedtime as it does cause one to feel groggy. However, if you have time before going back to work go ahead and try the 10 mg in the morning and see how you feel, but more than likely you will still feel groggy. You didn't mention when you take the ativan? Ativan on top of the amitriptyline can really cause the groggy feelings.
I wish you a smooth outcome,
As Kaismama mentioned... do not take it in the morning or you'll lose a day from feeling groggy all day. Every body is different but I have to take the amitriptyline several hours before bedtime - like 3 hours or earlier. This works well for me so I don't wake up in the morning feeling hungover or groggy. I need at least 8 hours of sleep with this med. I also take ativan with it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 May 2010 • 4 answers
Posted 18 Aug 2013 • 4 answers
Posted 21 Feb 2014 • 2 answers
I'm on Amitriptyline 25mg for pain and now I've been put on Citalopram 20mg I've been on them for a?
Posted 28 Jul 2016 • 2 answers
Posted 13 Sep 2016 • 1 answer